Splitting theorems of riemannian manifolds
Compositio Mathematica, Volume 47 (1982) no. 3, p. 237-247
@article{CM_1982__47_3_237_0,
     author = {Innami, Nobuhiro},
     title = {Splitting theorems of riemannian manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     pages = {237-247},
     zbl = {0514.53040},
     mrnumber = {681608},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_237_0}
}
Innami, Nobuhiro. Splitting theorems of riemannian manifolds. Compositio Mathematica, Volume 47 (1982) no. 3, pp. 237-247. http://www.numdam.org/item/CM_1982__47_3_237_0/

[1] H. Busemann: The geometry of geodesics. Academic Press, New York, 1955. | MR 75623 | Zbl 0112.37002

[2] H. Busemann and B.B. Phadke: Peakless and monotone functions on G-spaces (to appear). | MR 703671 | Zbl 0526.53064

[3] J. Cheeger and D.G. Ebin: Comparison theorems in Riemannian geometry. North Holland, Amer. Elsevier, 1975. | MR 458335 | Zbl 0309.53035

[4] J. Cheeger and D. Gromoll: The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geometry 6 (1971) 119-129. | MR 303460 | Zbl 0223.53033

[5] J. Cheeger and D. Gromoll: On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 415-443. | MR 309010 | Zbl 0246.53049

[6] P. Eberlein and B. O'Neill: Visibility manifolds, Pac. J. Math. 46 (1973) 45-109. | MR 336648 | Zbl 0264.53026

[7] R.E. Greene and K. Shiohama: Convex functions on complete noncompact manifolds : Topological structure, Inventiones Math. 63 (1981) 129-157. | MR 608531 | Zbl 0468.53033

[8] R.E. Greene and K. Shiohama: Convex functions on complete noncompact manifolds : Differentiable structure (to appear). | Numdam | MR 654202 | Zbl 0488.57012

[9] D. Gromoll, W. Klingenberg and W. Meyer: Riemannsche Geometrie im Grossen, Springer, Berlin-Heidelberg-New York, 1968. | MR 365399 | Zbl 0155.30701

[10] V.A. Toponogov: Spaces with straight lines, Amer. Math. Soc. Transl. 37 (1964) 278-280.

[11] H. Wu: An elementary method in the study of nonnegative curvature, Acta Math. 142 (1959) 57-78. | MR 512212 | Zbl 0403.53022

[12] T. Yamaguchi: The isometry groups of Riemannian manifolds admitting strictly convex functions to appear in Ann. Sci. Ecole Norm. Sup. | Numdam | MR 672480 | Zbl 0501.53028